IJPAM: Volume 116, No. 3 (2017)

Title

POISSON APPROXIMATION FOR THE COLOURFUL
CARDS UNDER POISSON VARIATION OF
MONTMORT'S MATCHING PROBLEM

Authors

Chanokgan Sahatsathatsana
Department of Science and Mathematics
Kalasin University
46000, THAILAND

Abstract

We introduced poisson variation of Montmort's matching problem with colourful cards and obtained bound for approximation on the probability of the number of interested colour cards under Poisson variation of Montmort's matching problem by using the Stein-Chen coupling method.

History

Received: 2017-06-01
Revised: 2017-09-22
Published: October 26, 2017

AMS Classification, Key Words

AMS Subject Classification: 60G07
Key Words and Phrases: the Poisson variation of Montmort's matching problem, Montmort's matching problem, Stein-Chen coupling method

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
A.D. Barbour, L. Holst and S. Janson. Poisson Approximation. Oxford Studies in probability 2, Clarendon Press, Oxford, 1992.

2
L.H.Y. Chen. Poisson approximation for dependent trials, Annals of probability, 3(1975), 534-545.

3
P.R. de Montmort. Essay d'analyse sur les jeux de hazard. chez Jacque Quillau, imprimeur-juré-libraire de l'Université, rue Galande, 1713.

4
D. Rawlings. The Poisson variation of Montmort's matching problem. Mathematics Magazine, 73.3 (2000): 232-234.

How to Cite?

DOI: 10.12732/ijpam.v116i3.16 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 116
Issue: 3
Pages: 701 - 710


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).